Alert archive / Michigan / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 58, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 21, 2011, 6:25 PM EDT for Kent County, Ottawa County, Michigan. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2011, 6:25 PM EDT (22:25 UTC)
- Expired
- Jun 21, 2011, 7:15 PM EDT
- In force
- 50 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 75.0 mph
Counties Kent County, MI, Ottawa County, MI
The radar
The Grand Rapids radar (KGRR), 16 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 6:28 PM EDT | TSTM WND DMG | 4 Sw Grand Rapids, MI | 1 FOOT DIAMETER TREE DOWN. |
| Jun 21, 6:30 PM EDT | TSTM WND DMG | 3 Ssw Cascade, MI | *** 4 INJ *** TWO CIVILIAN HANGARS DAMAGED... ONE SIGNIFICANTLY AT THE GERALD R. FORD INTERNATIONAL AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 4:57 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 10.4 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 874 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 504 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
362 WUUS53 KGRR 212225 SVRGRR MIC081-139-212315- /O.NEW.KGRR.SV.W.0058.110621T2225Z-110621T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAND RAPIDS MI 625 PM EDT TUE JUN 21 2011 THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL KENT COUNTY IN SOUTHWEST MICHIGAN... EAST CENTRAL OTTAWA COUNTY IN SOUTHWEST MICHIGAN... * UNTIL 715 PM EDT * AT 620 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED LARGE HAIL... AND DESTRUCTIVE WINDS IN EXCESS OF 75 MPH. THIS STORM WAS LOCATED NEAR GRAND RAPIDS..AND MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... GRAND RAPIDS... ROCKFORD... LOWELL... BAUER... JENISON... MARNE... LAMONT... GRATTAN TWP... FALLASSBURG... ALPINE... COMSTOCK PARK... ALTO... GRANDVILLE... BELMONT... WALKER... KENTWOOD... EAST GRAND RAPIDS... WYOMING... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS AT 1 800 647 3836. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT TUESDAY EVENING FOR SOUTHWESTERN MICHIGAN. LAT...LON 4307 8589 4317 8531 4284 8531 4289 8592 TIME...MOT...LOC 2225Z 260DEG 12KT 4298 8572 WIND...HAIL 75MPH 1.00IN $$ COBB
1 follow-up statement
632 WWUS53 KGRR 212245 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 645 PM EDT TUE JUN 21 2011 MIC081-139-212315- /O.CON.KGRR.SV.W.0058.000000T0000Z-110621T2315Z/ KENT MI-OTTAWA MI- 645 PM EDT TUE JUN 21 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL OTTAWA AND CENTRAL KENT COUNTIES UNTIL 715 PM EDT... AT 643 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 75 MPH. THIS STORM WAS LOCATED NEAR GRAND RAPIDS...MOVING EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... GRAND RAPIDS... ROCKFORD... LOWELL... BAUER... JENISON... MARNE... LAMONT... GRATTAN TWP... FALLASSBURG... ALPINE... COMSTOCK PARK... ALTO... GRANDVILLE... BELMONT... WALKER... KENTWOOD... EAST GRAND RAPIDS... WYOMING... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS AT 1 800 647 3836. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT TUESDAY EVENING FOR SOUTHWESTERN MICHIGAN. LAT...LON 4307 8589 4317 8531 4284 8531 4289 8592 TIME...MOT...LOC 2245Z 260DEG 12KT 4299 8563 WIND...HAIL 75MPH 1.00IN $$ JK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 4:15 PM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jun 21, 4:15 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 415 PM EDT TUE JUN 21 2011 LATEST UPDATE...ALL EXCEPT AVIATION... .SYNOPSIS...(415 PM EDT TUE JUN 21 2011) A WARM FRONT WILL LIFT NORTH INTO NORTHERN LOWER MICHIGAN TONIGHT. SHOWERS AND THUNDERSTORMS ARE LIKELY OVER SOUTHWEST LOWER MICHIGAN THIS EVENING AND TONIGHT AS THE WARM FRONT LIFTS SLOWLY NORTH. SOME STORMS MAY BE SEVERE THIS EVENING WITH VERY HEAVY RAIN AND STRONG WINDS BEING THE MAIN THREATS. A COLD FRONT WILL SWEEP THROUGH THE AREA ON WEDNESDAY WITH ADDITIONAL SHOWERS AND STORMS. COOLER...SHOWERY WEATHER IS EXPECTED WEDNESDAY NIGHT INTO THURSDAY NIGHT AS A SLOW MOVING AREA OF LOW PRESSURE DRIFTS THROUGH THE GREAT LAKES REGION. IT WILL BE COOLER AS WE HEAD INTO WEDNESDAY AND THURSDAY WITH COOLER AIR AND CLOUDS SPREADING INTO THE REGION. && .SHORT TERM...(415 PM EDT TUE JUN 21 2011) (TONIGHT THROUGH THURSDAY NIGHT) SEVERE STORMS REMAIN A POSSIBILITY THIS EVENING AS HIGH INSTABILITY IS IN PLACE. A STORM NEAR HOLLAND WENT UP RAPIDLY AS OF 400 PM. IT REMAINS A HIGH CAPE LOW SHEAR ENVIRONMENT SO PULSE STORMS ARE ANTICIPATED. VERY HEAVY...TORRENTIAL RAINS AND DAMAGING WINDS WILL BE THE MAIN THREATS IN WET MICROBURSTS. A WARM FRONT EXTENDS FROM NEAR MUSKEGON TO ST. JOHNS AT 400 PM WHICH IS FORECAST TO SLOWLY LIFT NORTHWARD TONIGHT. STORMS MAY BEGIN TO INCREASE IN COVERAGE IN THE NEXT COUPLE HOURS IN THE WARM SECTOR OVER SOUTHERN LOWER MICHIGAN. IN ADDITION...STORMS MAY INCREASE NEAR THE WARM FRONT AS WE HEAD FURTHER INTO THE EVENING AS A LOW LEVEL JET BEGINS TO INCREASE SLIGHTLY. AS WAS STATED EARLIER...THIS EVENING IS A TOUGH CONVECTIVE FORECAST GIVEN THE LACK OF A SIGNIFICANT TRIGGER. DEGREE OF INSTABILITY IS A CONCERN WITH MEAN LAYER CAPES IN EXCESS OF 4000 J/KG JUST SOUTH OF THE FORECAST AREA. PARAMETERS ON WEDNESDAY DO NOT LOOK AS GOOD FOR SEVERE WEATHER WITH LESS INSTABILITY. THE UPPER LOW WILL BE IN CLOSER PROXIMITY THOUGH WHICH WILL PROVIDE BETTER UPPER SUPPORT. HEAVY RAIN WILL REMAIN A THREAT UNTIL THE DEEPER MOISTURE IS SHUNTED EAST BY THE EVENING HOURS. COOLER...SHOWERY WEATHER IS EXPECTED WEDNESDAY NIGHT THROUGH THURSDAY NIGHT AS THE UPPER LOW DRIFTS OVERHEAD. HIGHS ON THURSDAY IN PORTIONS OF THE FORECAST AREA MIGHT NOT HIT 70 DEGREES. && .LONG TERM...(415 PM EDT TUE JUN 21 2011) (FRIDAY THROUGH TUESDAY) CHILLY AIR WILL BE OVER THE GREAT LAKES BY FRIDAY AS THE UPPER LOW DRIFTS NE INTO QUEBEC AND BRINGS H8 TEMPS OF 8C OVERHEAD. MAINLY CLOUDY SKIES AND LINGERING SHOWERS WILL CAUSE TEMPS TO STRUGGLE TO REACH THE 70S IN MANY AREAS. AN EXTENDED PERIOD OF DRY WEATHER SHOULD FOLLOW FOR THE WEEKEND INTO THE FIRST PART OF NEXT WEEK AS HIGH PRESSURE DRIFTS SLOWLY BY. TEMPS WILL GRADUALLY RETURN TO NORMAL LEVELS BY THE END OF THE WEEKEND. THE NEXT CHANCE OF RAIN APPEARS TO HOLD OFF UNTIL MONDAY NIGHT INTO TUESDAY WITH AN APPROACHING COLD FRONT. THIS FRONT APPEARS TO BE WEAKENING AS IT RUNS INTO THE UPPER RIDGE...THEREFORE WILL ONLY MENTION SLGT CHANCE POPS. && .AVIATION...(142 PM EDT TUE JUN 21 2011) A MIX OF VFR AND MVFR WAS ACROSS THE REGION EARLY THIS AFTERNOON. WITH INCREASED MIXING THIS SHOULD TREND MORE TOWARD VFR. HOWEVER DEEPER MOISTURE ARRIVES LATE TONIGHT AND ALONG WITH HIGH DEW POINTS...EXPECT CEILINGS AND VSBYS TO LOWER TO PREDOMINATELY MVFR AFTER MIDNIGHT. TRENDS SHOULD THEN IMPROVE BACK TO VFR LATE WEDNESDAY MORNING AS A BRISK SOUTHERLY WIND DEVELOPS. BEST CHANCE FOR THUNDERSTORMS AROUND THE TAF SITES WILL COME THIS EVENING FROM ROUGHLY 22Z TO 06Z. BUT EVEN OUTSIDE THIS TIME FRAME THERE COULD BE ISOLATED STORMS. SHOULD BE A LULL IN THE STORMS LATE WEDNESDAY MORNING INTO EARLY AFTERNOON. && .MARINE...(415 PM EDT TUE JUN 21 2011) A FAIRLY BAGGY GRADIENT WILL BE IN PLACE OVER LAKE MICHIGAN THE NEXT COUPLE OF DAYS. THEREFORE...SMALL CRAFT ADVISORY CONDITIONS ARE NOT EXPECTED. THERE ARE A COUPLE TIMES WHERE THE WIND COMES UP A BIT (WED MORNING AND AGAIN THURS MORNING) WHICH MAY PUSH WAVES INTO THE 2-3 FOOT RANGE...BUT OVERALL A FAIRLY QUITE NEXT 48 HOURS. FOG CONTINUES TO BE A THREAT OUT ON THE LAKE TONIGHT AS WARM MOIST AIR RIDES OVER THE COOLER LAKE WATERS. GIVEN SATELLITE IMAGERY AND WEBCAMS NOT SHOWING MUCH IN THE WAY OF THICK FOG WILL NOT ISSUE A MARINE DENSE FOG ADVISORY AT THIS TIME. WILL CONTINUE TO MONITOR. && .HYDROLOGY...(415 PM EDT TUE JUN 21 2011) THREAT FOR LOCALLY TORRENTIAL HEAVY RAIN CONTINUES WITH ANY STORMS THAT DEVELOP THIS AFTERNOON INTO TONIGHT. GIVEN THE LOW CONFIDENCE IN STORM DEVELOPMENT AND COVERAGE NOT PLANNING ON ISSUING ANY FLOOD WATCHES AT THIS TIME. PRECIPTABLE WATER VALUES WILL BE ON THE ORDER OF 1.75 TO 2.00 INCHES THROUGH TONIGHT. MOISTURE TRANSPORT VECTORS AT 850MB CONTINUE TO INDICATE A PUSH OF MOISTURE TONIGHT INTO WEDNESDAY MORNING. SO...GIVEN A TROPICAL AIRMASS IN PLACE AND A WARM FRONT IN THE VICINITY VERY HEAVY DOWNPOURS CAN BE EXPECTED WITH STORMS. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL BE LIKELY INTO WEDNESDAY MORNING. DEEPER MOISTURE BEGINS TO SHUNT OFF TO THE EAST AS EARLY AS MID MORNING WEDNESDAY. THE HEAVY RAIN THREAT SHOULD BE OVER BY 21Z OR SO WEDNESDAY EVENING. USGS GAGE DATA INDICATES THAT MOST SITES ARE IN THE 50-75 PCT OF NORMAL RANGE...SO THERE THERE IS SOME ROOM FOR LOCALLY HEAVY RAINFALL ON THE MAINSTEM RIVERS. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS: DUKE SHORT TERM: DUKE LONG TERM: JK AVIATION: JK MARINE: DUKE HYDROLOGY: DUKE
Hazardous weather outlook, Jun 21, 12:40 PM EDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1240 PM EDT TUE JUN 21 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-220900- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1240 PM EDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS THIS AFTERNOON AND EVENING...ESPECIALLY NEAR AND SOUTH OF THE INTERSTATE 96 CORRIDOR. A WARM FRONT WILL BE SITUATED NEAR INTERSTATE 96 THIS AFTERNOON AND EVENING. HEAT AND HUMIDITY WILL BUILD TO THE SOUTH OF THE FRONT THIS AFTERNOON...WHICH WILL LIKELY RESULT IN SCATTERED STORMS...SOME OF WHICH MAY BE SEVERE. THE MAIN THREATS FROM STORMS THIS AFTERNOON AND EVENING WILL BE TORRENTIAL RAIN AND STRONG WINDS. WINDS IN EXCESS OF 60 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS. RAINFALL RATES OF ONE TO TWO INCHES PER HOUR MAY RESULT IN FLOODING OF POOR DRAINAGE AREAS AND SMALLER CREEKS AND STREAMS. STORM MOVEMENT WILL BE TO THE NORTHEAST AT ABOUT 20 MPH. THE MAIN TIME FRAME OF CONCERN WILL BE FROM 200 PM THROUGH 1000 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL ARE POSSIBLE ON WEDNESDAY AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT... ESPECIALLY NEAR AND SOUTH OF THE INTERSTATE 96. ACTIVATION MAY BE NEEDED OVER THE ENTIRE AREA ON WEDNESDAY AND WEDNESDAY EVENING. LMZ844>849-220900- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1240 PM EDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS... FREQUENT LIGHTING AND TORRENTIAL RAIN EXISTS THIS AFTERNOON AND TONIGHT... ESPECIALLY SOUTH OF WHITEHALL. STORM MOVEMENT WILL BE TO THE NORTHEAST AT ABOUT 20 MPH. AREAS OF DENSE FOG MAY RESULT IN SUDDEN CHANGES TO VERY LIMITED VISIBILITY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERE THUNDERSTORMS...LOCALLY HEAVY RAINFALL...AN AREAS OF DENSE FOG ARE POSSIBLE ON WEDNESDAY AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT... ESPECIALLY SOUTH OF WHITEHALL. ACTIVATION MAY BE NEEDED OVER THE ENTIRE AREA ON WEDNESDAY AND WEDNESDAY EVENING. MEADE DUKE
In the hours before
Local storm report, Jun 21, 5:47 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
547 PM EDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND GST 2 W WALKER 43.00N 85.81W
06/21/2011 E65.00 MPH OTTAWA MI TRAINED SPOTTER
ESTIMATED 65 MPH WIND GUST. 4 INCH TREE BRANCH DOWN.
&&
GWETZELLocal storm report, Jun 21, 6:05 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
605 PM EDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HEAVY RAIN SSW ALLENDALE 42.97N 85.96W
06/21/2011 M2.37 INCH OTTAWA MI TRAINED SPOTTER
STORM TOTAL SO FAR.
&&
GWETZELLocal storm report, Jun 21, 6:06 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
606 PM EDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL BEDFORD 42.40N 85.23W
06/21/2011 M0.70 INCH CALHOUN MI TRAINED SPOTTER
&&
GWETZELLocal storm report, Jun 21, 6:09 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
609 PM EDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 1 E ALLENDALE 42.97N 85.93W
06/21/2011 M1.00 INCH OTTAWA MI TRAINED SPOTTER
&&
GWETZELLocal storm report, Jun 21, 6:20 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
620 PM EDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL ALLENDALE 42.97N 85.95W
06/21/2011 M0.75 INCH OTTAWA MI TRAINED SPOTTER
&&
GWETZELLocal storm report, Jun 21, 6:22 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
622 PM EDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HEAVY RAIN 2 WSW WALKER 42.99N 85.81W
06/21/2011 M1.61 INCH OTTAWA MI TRAINED SPOTTER
STORM TOTAL SO FAR. ALSO 0.75 INCH HAIL.
&&
GWETZELThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 5:39 AM EDT | Special Weather Statement | GRR | Newaygo | 81 min |
| Jun 21, 4:20 PM EDT | Special Weather Statement | GRR | Ottawa | 40 min |
| Jun 21, 4:31 PM EDT | Severe Thunderstorm Warning | GRR | Muskegon, Ottawa | 59 min |
| Jun 21, 5:29 PM EDT | Areal Flood Advisory | GRR | Muskegon, Ottawa | 18 hr |
| Jun 21, 5:29 PM EDT | Severe Thunderstorm Warning | GRR | Kent, Muskegon, Ottawa | 61 min |
| Jun 21, 5:39 PM EDT | Special Marine Warning | GRR | 2 hr | |
| Jun 21, 5:41 PM EDT | Severe Thunderstorm Warning | GRR | Muskegon, Newaygo, Oceana | 64 min |
| Jun 21, 5:59 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Kent, Ottawa | 61 min |
| Jun 21, 6:03 PM EDT | Severe Thunderstorm Warning | GRR | Van Buren | 43 min |
| Jun 21, 6:14 PM EDT | Areal Flood Advisory | GRR | Allegan, Van Buren | 6 hr |
| Jun 21, 6:20 PM EDT | Flash Flood Warning | GRR | Ottawa | 17 hr |
| Jun 21, 6:26 PM EDT | Tornado Warning | GRR | Allegan | 34 min |
| Jun 21, 6:28 PM EDT | Areal Flood Advisory | GRR | Kent | 17 hr |
| Jun 21, 6:37 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Kalamazoo | 83 min |
| Jun 21, 6:39 PM EDT | Areal Flood Advisory | GRR | Newaygo, Oceana | 17 hr |
| Jun 21, 6:44 PM EDT | Severe Thunderstorm Warning | GRR | Mecosta, Newaygo | 76 min |
| Jun 21, 6:59 PM EDT | Severe Thunderstorm Warning | GRR | Allegan | 46 min |
| Jun 21, 7:00 PM EDT | Severe Thunderstorm Warning | GRR | Kent, Ottawa | 45 min |
| Jun 21, 7:03 PM EDT | Flash Flood Warning | GRR | Kent | 3 hr |
| Jun 21, 7:21 PM EDT | Areal Flood Advisory | GRR | Calhoun | 4 hr |
| Jun 21, 7:25 PM EDT | Severe Thunderstorm Warning | GRR | Ionia, Montcalm | 65 min |
| Jun 21, 7:59 PM EDT | Severe Thunderstorm Warning | GRR | Gratiot, Isabella, Montcalm | 91 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.